# SDR ASAA2023081744658

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 2,482 hours, 728 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK -- PILOT REPORTS PRESSURIZATION FAILED. GROUNDED - YES. AIR TURN BACK -- FOUND AFT E& E DOOR OPEN. PERFORMED E & E DOOR INDICATION TEST IAW AMM 52-71-42-710-801. OPS CKS NORMAL.
